# SDR SIMA20120930002

- Difficulty date: September 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 19,071 hours, 16,142 cycles
- System (JASC): 2760 · Drag Control System
- Part: Boot
- Part number: 222K121342
- Condition: Unserviceable
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4291 THE CREW REPORTED, RECEIVED A "SPOILER FAIL" MESSAGE IN FLIGHT WHILE THRUST LEVERS AT FLIGHT IDLE FLAPS 9 DEGREES SPEED BRAKE HANDLE CLOSED.  AIRSPEED AT 180 KTL-GEAR UP- WENT AROUND ON APPROACH.  AT THRUST LEVERS ADVANCED SPOILER FAIL SELF CANCELLED.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHECKED INBOARD SPOILER PROXIMITY SWITCHES WITH GSE 212, NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK IAW EMB AMM 27-63-01.  NO DEFECTS NOTED.  REMOVED AND REPLACED THE HEAT SHRINK BOOT (90 DEGREES).  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
